# SDR SWAA2021042907303

- Difficulty date: August 5, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Chafed
- Location: Bs 259 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON STRINGER CLIP BS259 S-16L WL216. MARKED / REMOVED AND REPLACED STR CLIP STA.259 STR 16L PER SRM 51-40-02; SRM 51-40-05; SRM 51-20-01; SOPM 20-41-02 AND DWG.141A0720. 91195U 8-16-20
